# SDR SWAA2022012540175

- Difficulty date: June 11, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,271 hours, 31,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E WBL 201.90 BULKHEAD SEAL BRACKET ASSY HAS CRACK AT LOWER FASTENER / REMOVED AND REPLACED R/T WING T/E WBL 201.90 BULKHEAD SEAL BRACKET IAW SRM 51-40-02-0G-0 PARAGRAPH 9 06/17/17 80911U
